# SDR CA020104018

- Difficulty date: November 20, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 7,518 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Leaking
- Location: Nr 3 Engine
- Part time: 11,902 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) APPROX. 1 HOUR AFTER TAKE OFF, NR 3 OIL QUANTITY INDICATED AMBER, NR  3 OIL PRESSURE WENT INTO RED (6PSI) ACCOMPANIED BY ECAM ADVISING TO SHUT DOWN ENGINE. AIRCRAFT RETURNED TO VANCOUVER. FOUND NR 3 ENGINE STARTER DRIVE SEAL LEAKING. SEAL REPLACED AND GROUND RUN CARRIED WITH NO LEAKS. AIRCRAFT SERVICEABLE.
